# SDR CALA2024081300424

- Difficulty date: August 9, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N27519
- Make and model: Boeing 737-9
- Aircraft serial: 43459
- Aircraft time: 11,701 hours, 3,940 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: LEAP1B28G05
- Part serial: 603315
- Condition: Faulty
- Location: Nr 2
- Part time: 11,695 hours, 3,937 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

NUMBER 2 ENG FAIL ON T/O ROLL...EGT WENT RED AT STABILIZED NO N1 N2...REJECT 60 KTS ENGINE #2 REMOVED AND REPLACED IAW ETASK 41-7100-1-0006.  ALL CKS GOOD.  ROTABLE PARTS CHANGE WAS INDICATED - TT # 1579351  SN OFF 3315 ENGINE, BASIC, OFF 42-7200-9-0001 3315 ON 42-7200-9-0001 3248 JOBCARD COMPLETED
